Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am 42 years old male and I started to feel pressure under right side of my ribcage. I went to see my doctor and when he made ultra sound of my abdomen he told me that my liver is enlarged and pressure which I feel is caused by it. He also ordered me to make blood test and now I am waiting for results. I would like to know if this symptoms may be caused by Depacote which I am using.

Loading...

Hi, I am also using Depakote and my liver enzymes are slightly elevated. My doctor told me it is possible that liver may react on Depakote so I guess symptoms you have described may be caused by Depakote you are using too. However it would be good to consult you doctor about future taking of Depakote and doses which you will take.
Reply

Loading...

hi i'm 20 i was on depakote for 6 months before i got pregnant. Before i got pregnant my liver was in the normal. I had to get off the depakote because its not safe for pregnancy. now I'm six month s and my liver is felling more and more every month. I dont know what to do i've been off the depakote for 5 month s.
Reply

Loading...

Depakote is very bad for the liver, as you have experienced first hand. One of the best supplements to get the liver back in shape is N-Acetylcysteine. It's what doctors give patients when their liver gets damaged by taking too much Tylenol. It's available as a supplement. It also supplies your body with the building blocks of glutathione which use of Depakote will deplete. (NAC has also been shown to help reduce bipolar problems.) In addition, Depakote depletes folic acid which is especially crucial for women who are pregnant. So I would boost my intake of folic acid pronto. Good luck to you! God bless.
Reply

Loading...